# SDR COMA9960486

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Richt
- Stage of operation: UK
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE RIGHT HAND SIDE OF NOSE.  C/W BIRD STRIKE INSPECTION.  NO DAMAGE FOUND.
